Solvable structures and hidden symmetries

Hartl, T. and Athorne, C. (1994) Solvable structures and hidden symmetries. Journal of Physics A: Mathematical and General, 27(10), pp. 3463-3474. (doi: 10.1088/0305-4470/27/10/022)

Full text not currently available from Enlighten.


We show that some examples in the literature of non-standard symmetry reductions of ordinary differential equations can be understood using the concept of a solvable structure of one-forms.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Athorne, Dr Chris
Authors: Hartl, T., and Athorne, C.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Journal of Physics A: Mathematical and General
Publisher:IOP Publishing
ISSN (Online):1361-6447

University Staff: Request a correction | Enlighten Editors: Update this record